Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 59, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 30, 2013, 2:20 AM CDT for Christian County, Greene County, Missouri. It was in force for 5 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2013, 2:20 AM CDT (07:20 UTC)
- Expired
- Jul 30, 2013, 7:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, MO, Greene County, MO
The radar
The Springfield radar (KSGF), 6 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 3:45 AM CDT | FLASH FLOOD | Springfield, MO | BROADCAST MEDIA REPORTS 3-6 INCHES OF FLOWING WATER OVER SUNSET BETWEEN FORT AND CAMPBELL. 6 INCHES OF WATER REPORTED AT FORT AND EDGEWOOD. SOUTH CREEK IS ALSO REPORTED TO BE AT BANKFUL ALONG SUNSET. |
| Jul 30, 5:30 AM CDT | FLASH FLOOD | 6 Nnw Galloway, MO | FREMONT CLOSED SOUTH OF CHESTNUT IN SPRINGFIELD. |
| Jul 30, 5:30 AM CDT | FLASH FLOOD | W Galloway, MO | LONE PINE NEAR REPUBLIC ROAD CLOSED DUE TO FLOODING IN SPRINGFIELD. |
| Jul 30, 5:40 AM CDT | FLASH FLOOD | 5 Se Battlefield, MO | WEST TRACKER ROAD CLOSED DUE TO FLOODING. |
| Jul 30, 5:50 AM CDT | FLASH FLOOD | 4 Wnw Rogersville, MO | WATER REPORTED OVER HIGHWAY 125 BETWEEN FARM ROADS 170 AND 174. |
| Jul 30, 6:49 AM CDT | FLASH FLOOD | 5 N Battlefield, MO | WATER COMPLETELY COVERING FARM ROAD 146 OVER WILSONS CREEK JUST WEST OF RUTLEDGE WILSON FARM...RELAYED VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 85 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1024 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
793
WGUS53 KSGF 300720
FFWSGF
MOC043-077-301200-
/O.NEW.KSGF.FF.W.0059.130730T0720Z-130730T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 AM CDT TUE JUL 30 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GREENE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 700 AM CDT.
* AT 215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. UP TO TWO INCHES OF RAIN HAS ALREADY FALLEN ACROSS
THE WARNED AREA...WITH AN ADDITIONAL ONE TO TWO INCHES OF RAIN
POSSIBLE OVER THE NEXT FEW HOURS. SPRINGFIELD POLICE REPORT THAT
STREET FLOODING IS ALREADY BEGINNING TO OCCUR IN THE CITY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
SCENIC AVENUE IN SOUTHWEST SPRINGFIELD...
ROUTE C AT THE LITTLE SAC RIVER NORTH OF STRAFFORD...
EAST BUENA VISTA ROAD AT WARD BRANCH SOUTH OF SPRINGFIELD...
HIGHWAY 125 JUST SOUTH OF HIGHWAY 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3700 9360 3728 9361 3729 9363 3743 9362
3741 9308 3698 9306
$$
BOXELL2 follow-up statements
542
WGUS73 KSGF 300858
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 AM CDT TUE JUL 30 2013
MOC043-077-301200-
/O.CON.KSGF.FF.W.0059.000000T0000Z-130730T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-GREENE MO-
358 AM CDT TUE JUL 30 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
GREENE AND NORTHWESTERN CHRISTIAN COUNTIES...
LOCAL MEDIA AND EMERGENCY MANAGEMENT HAVE REPORTED FLOODING IN AND
AROUND THE CITY OF SPRINGFIELD DUE TO HEAVY RAIN OVER THE LAST FEW
HOURS.
FLOODING HAS BEEN REPORTED ALONG SUNSET BETWEEN FORT AND
CAMPBELL...AS WELL AS AT FORT AND EDGEWOOD IN SPRINGFIELD. SOUTH
CREEK IS ALSO REPORTED TO BE AT BANKFULL ALONG SUNSET. WILSONS
CREEK WILL ALSO LIKELY FLOOD ALONG FARM ROAD 156.
IN ADDITION...THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE
FOLLOWING LOW WATER CROSSINGS...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
SCENIC AVENUE IN SOUTHWEST SPRINGFIELD...
ROUTE C AT THE LITTLE SAC RIVER NORTH OF STRAFFORD...
EAST BUENA VISTA ROAD AT WARD BRANCH SOUTH OF SPRINGFIELD...HIGHWAY
125 JUST SOUTH OF HIGHWAY 60.
AN ADDITIONAL HALF INCH TO INCH OF RAIN WILL BE POSSIBLE OVER THE
NEXT FEW HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3700 9360 3728 9361 3729 9363 3743 9362
3741 9308 3698 9306
$$
BOXELL325
WGUS73 KSGF 301154 RRA
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 AM CDT TUE JUL 30 2013
MOC043-077-301204-
/O.EXP.KSGF.FF.W.0059.000000T0000Z-130730T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-GREENE MO-
654 AM CDT TUE JUL 30 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 AM CDT FOR GREENE AND
NORTHWESTERN CHRISTIAN COUNTIES...
THIS FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING
UNTIL 100 PM THIS AFTERNOON. MANY ROADS AND LOW WATER CROSSINGS
REMAIN FLOODED ACROSS THE WARNED AREA.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3700 9360 3728 9361 3729 9363 3743 9362
3741 9308 3698 9306
$$
BOXELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 12:49 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 30, 12:49 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT TUE JUL 30 2013
...SIGNIFICANT RISK FOR FLASH FLOODING OVERNIGHT...
.MESOSCALE DISCUSSION...
ISSUED AT 1240 AM CDT TUE JUL 30 2013
THE POTENTIAL FOR FLASH FLOODING HAS INCREASED TONIGHT INTO
TUESDAY MORNING AS A LARGE CONVECTIVE COMPLEX CONTINUES TO EVOLVE
AND SPREAD FROM SOUTHEASTERN KANSAS INT0 SOUTHWESTERN MISSOURI.
A 35-45 KT LOW LEVEL JET WILL NOSE INTO THE AREA OVERNIGHT AND
IMPINGE A WARM FRONT THAT WILL REMAIN DRAPED ACROSS SOUTHERN
MISSOURI. LIFT WILL BE FURTHER BE ENHANCED AHEAD OF AN APPROACHING
MINOR SHORTWAVE AND PERSISTENT UPPER LEVEL DIVERGENCE UNDERNEATH
A BELT OF SEASONABLY STRONG WESTERLIES.
PRECIPITABLE WATER VALUES NEAR 2 INCHES AND 850 MB DEWPOINTS OF 15
TO 17 DEGREE CELSIUS WILL SUPPORT TORRENTIAL RAINFALL RATES.
RAINFALL AMOUNTS OF 2 TO 5 INCHES HAVE OCCURRED ACROSS PORTIONS
OF SOUTHEASTERN KANSAS AND EXPECT SIMILAR AMOUNTS FARTHER EAST
INTO PORTIONS OF SOUTHWESTERN MISSOURI.
THE INTENSE RAINFALL RATES AND TRAINING NATURE OF THE CONVECTION
WILL LEAD TO THE RISK OF SIGNIFICANT FLASH FLOODING. IT APPEARS
THE GREATEST RISK FOR FLOODING WILL EXTEND WITHIN A CORRIDOR FROM NEVADA
MISSOURI TO COLUMBUS KANSAS SOUTHEASTWARD TOWARD SPRINGFIELD.
WHILE THE RISK OF SEVERE STORMS IS LIMITED LOCALIZED DAMAGING
WINDS CANNOT BE RULED OUT WITH THE LINE SEGMENT TRACKING SOUTHEAST
ACROSS SOUTHWEST MISSOURI.
EMERGENCY MANAGEMENT...MEDIA AND SPOTTERS ARE ENCOURAGED TO
CLOSELY MONITOR THE LATEST WEATHER INFORMATION AND THE POTENTIAL
OF FLASH FLOODING OVERNIGHT.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 330 PM CDT MON JUL 29 2013
A WARM FRONT IS CURRENTLY LIFTING NORTHWARD TOWARDS THE AREA LATE
THIS AFTERNOON AND WILL MOVE INTO THE AREA THIS EVENING INTO THE
OVERNIGHT HOURS. A FEW ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA LATE THIS AFTERNOON
INTO THE EARLY EVENING HOURS BUT MOST OF THE ACTIVITY WILL REMAIN
WEST AND SOUTHWEST OF THE AREA THROUGH THE EARLY EVENING HOURS.
A FEW OF THE STORMS THAT CAN DEVELOP AHEAD OF THE FRONT COULD
BECOME STRONG...MAINLY WEST OF AN OSCEOLA TO CASSVILLE MISSOURI
LINE WITH HAIL TO THE SIZE OF NICKELS AND WINDS IN EXCESS OF 50
MPH THE MAIN RISK.
DURING THE LATE EVENING HOURS INTO THE OVERNIGHT HORUS. SHOWERS
AND THUNDERSTORMS WILL SPREAD AND EXPAND IN COVERAGE ACROSS THE
AREA THROUGH THE OVERNIGHT HOURS INTO TUESDAY AFTERNOON. A FEW
LINGERING SHOWERS WILL REMAIN POSSIBLE INTO WEDNESDAY MORNING
BUT THE HEAVIEST RAINFALL WILL OCCUR FROM LATE THIS EVENING INTO
TUESDAY AFTERNOON.
A VERY MOIST AIR MASS IS SPREADING INTO THE AREA AND PRECIPITABLE
WATER VALUES WILL EXCEED 2 INCHES AND 850MB DEW POINTS WILL WARM
TO ABOVE 15C DURING THIS TIME FRAME. ONCE THE MOIST AIR MASS
OVERSPREADS THE AREA...LAPSE RATES WILL NOT BE ALL THAT STEEP AND
THE STRONG TO SEVERE POTENTIAL WILL DECREASE AS THE POTENTIAL FOR
HEAVY RAINFALL INCREASES. THIS VERY MOIST AIR MASS WILL ALLOW FOR
VERY PROFICIENT RAINFALL PRODUCTION WITH THE SHOWER AND
THUNDERSTORM ACTIVITY SPREADING ACROSS THE AREA. A UPPER LEVEL
DISTURBANCE CURRENTLY SPREADING ACROSS OKLAHOMA ALONG WITH THE
DEVELOPMENT OF A STRONG LOW LEVEL JET WILL HELP THE SHOWER AND
THUNDERSTORM ACTIVITY TO CONTINUE TO DEVELOP AND SPREAD EAST. THE
RAINFALL WILL TAPPER OFF FROM WEST TO EAST TUESDAY AFTERNOON.
EXPECTING RAINFALL AMOUNTS OF 1 TO 3" WITH LOCALLY HEAVIER
AMOUNTS. THE HEAVIEST RAINFALL WILL OCCUR NORTH OF HIGHWAY 60.
FEEL THE MODELS...ESPECIALLY THE NAM WRF ARE TOO FAR NORTH WITH
THE HEAVY RAIN AXIS AND BELIEVE IT IS POSSIBLE THAT IT COULD
EXTEND SOUTH TO NEAR THE MISSOURI ARKANSAS LINE.
A WARMER AIR MASS IS SPREADING INTO THE REGION...BUT WITH CLOUDS
AND PRECIPITATION IN THE AREA ON TUESDAY...HIGHS WILL REMAIN IN
THE UPPER 70S TO THE MIDDLE 80S.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 330 PM CDT MON JUL 29 2013
WARMER AND DRIER CONDITIONS WILL OCCUR WEDNESDAY AND THURSDAY AS
HIGHS TOP OUT IN THE MIDDLE TO UPPER 80S. THE AREA WILL REMAIN IN
NORTHWEST FLOW ALOFT AND ADDITIONAL UPPER LEVEL DISTURBANCES WILL
MOVE THROUGH THIS NORTHWEST FLOW AND BRING ADDITIONAL ROUNDS OF
SHOWERS AND THUNDERSTORMS TO THE AREA FRIDAY THROUGH THE WEEKEND.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1231 AM CDT TUE JUL 30 2013
SHOWERS AND THUNDERSTORMS WILL IMPACT AREA TERMINALS OVERNIGHT AND
GRADUALLY DIMINISH TUESDAY MORNING. MVFR TO LOCALIZED IFR
CONDITIONS CAN BE EXPECTED IN THE HEAVIER PRECIPITATION. EXPECT
MVFR STRATUS TO INCREASE WITH TIME AND BECOME PREVALENT TUESDAY
MORNING. IMPROVEMENT IN CEILINGS IS EXPECTED TUESDAY AFTERNOON
WITH THE REDEVELOPMENT OF SCATTERED THUNDERSTORMS.
&&
.HYDROLOGY...
ISSUED AT 330 PM CDT MON JUL 29 2013
THE INFLUX OF A VERY MOIST AIR MASS AND THE POTENTIAL OF MULTIPLE
ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BRING THE RISK OF HEAVY
IF NOT EXCESSIVE RAINFALL TO AREAS ACROSS EXTREME SOUTHEASTERN KANSAS
AND WESTERN MISSOURI LATE THIS EVENING INTO TOMORROW. THIS RISK
MAY EXTEND INTO CENTRAL MISSOURI ON TUESDAY.
WHILE ANTECEDENT SOIL CONDITIONS ARE NOT SATURATED MOST AREAS ARE
SOMEWHAT MOIST FOR LATE JULY. CURRENT STREAM FLOWS ACROSS THE
MISSOURI OZARKS AND FAR SOUTHEASTERN KANSAS ARE NEAR TO SLIGHTLY
ABOVE NORMAL FOR THIS TIME OF YEAR.
PRECIPITATED WATER VALUES PROGGED TO RISE TO AROUND OR IN EXCESS
OF 2 INCHES AND 850 DEW POINTS OF 15 TO 18 DEGREES CELSIUS WILL
SUPPORT TORRENTIAL RAINFALL RATES WITHIN DEEP CONVECTION. THE
PATTERN WILL SUPPORT MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS
ALONG WITH TRAINING STORMS. STORM RAINFALL TOTALS FROM MONDAY
THROUGH WEDNESDAY WILL RANGE FROM ONE TO THREE INCHES WITH LOCALLY
HIGHER AMOUNTS.
IF EXCESSIVE RAINFALL DOES MATERIALIZE...FLASH FLOODING OF SMALL
STREAMS AND LOW WATER CROSSINGS COULD BECOME A CONCERN TONIGHT INTO
TUESDAY. SIGNIFICANT RIVER RISES INCLUDING ALONG AREA RECREATIONAL
WATERWAYS COULD ALSO OCCUR.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ055-066>068-
077>079-088>090-093-094.
KS...FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ073-097-101.
&&
MESOSCALE...FOSTER
SHORT TERM...WISE
LONG TERM...WISE
AVIATION...FOSTER
HYDROLOGY...WISEHazardous weather outlook, Jul 29, 10:04 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1004 PM CDT MON JUL 29 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1004 PM CDT MON JUL 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL OVERSPREAD MUCH OF THE OUTLOOK AREA OVERNIGHT. TORRENTIAL RAINFALL RATES AND TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF 4 INCHES MAY LEAD TO FLASH FLOODING. THE GREATEST RISK OF FLASH FLOODING WILL BE GENERALLY ALONG AND WEST OF HIGHWAY 65 WHERE A FLASH FLOOD WATCH IS IN EFFECT. THE OVERALL RISK OF SEVERE WEATHER WILL BE LIMITED...BUT THE STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING...AND POSSIBLY SMALL HAIL...AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE ONGOING THROUGH TUESDAY WITH LOCALLY HEAVY RAINFALL AND THE CONTINUED RISK OF FLOODING. THUNDERSTORM ACTIVITY MAY LINGER INTO WEDNESDAY WITH ADDITIONAL CHANCES FOR STORMS FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER EMERGENCY MANAGEMENT AND SPOTTERS ARE ENCOURAGED TO RELAY OBSERVED FLOODING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jul 30, 1:25 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM FLASH FLOOD WEIR 37.31N 94.77W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
ALL STREETS IN WEIR REPORTED TO BE FLOODED.
&&
BOXELLLocal storm report, Jul 30, 1:32 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 AM FLASH FLOOD WEIR 37.31N 94.77W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
UP TO TWO FEET OF STANDING WATER REPORTED IN AREAS OF
WESTERN PART OF TOWN.
&&
JCOLUCCILocal storm report, Jul 30, 1:40 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
140 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM FLASH FLOOD 2 E MINDENMINES 37.47N 94.55W
07/30/2013 BARTON MO LAW ENFORCEMENT
ROAD CLOSED DUE TO FLOODING AT M HIGHWAY AND 40TH ST.
&&
JCOLUCCILocal storm report, Jul 30, 1:46 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
146 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD 4 N CRESTLINE 37.23N 94.70W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
TWO FEET OF FLOWING WATER OVER HIGHWAY 69. THE HIGHWAY IS
CLOSED AT THIS TIME.
&&
GAGANLocal storm report, Jul 30, 2:05 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD SCAMMON 37.28N 94.82W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
THREE FEET OF WATER IN A GAS STATION JUST OFF OF HIGHWAY
7 IN SCAMMON. RESCUE ONGOING.
&&
GAGANLocal storm report, Jul 30, 2:17 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
07/30/2013 JASPER MO 911 CALL CENTER
THREE CARS SUBMERGED IN ON CENTRAL STREET. HAZEL ROAD
CLOSED AT AIRPORT ROAD.
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 9:52 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jul 29, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 58 min |
| Jul 29, 11:25 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jul 29, 11:26 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jul 30, 12:38 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jul 30, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 45 min |
| Jul 30, 1:29 AM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 6 hr |
| Jul 30, 1:33 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 27 min |
| Jul 30, 4:43 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Webster | 3 hr |
| Jul 30, 4:53 AM CDT | Areal Flood Warning | SGF | Barton, Vernon | 8 hr |
| Jul 30, 6:32 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Douglas, Howell, Oregon, Ozark and 4 more | 6 hr |
| Jul 30, 6:49 AM CDT | Areal Flood Warning | SGF | Jasper | 6 hr |
| Jul 30, 6:51 AM CDT | Areal Flood Warning | SGF | Christian, Dade, Douglas, Greene, Lawrence, Webster | 6 hr |
| Jul 30, 7:49 AM CDT | River Flood Warning | SGF | Jasper | 3 days |
| Jul 30, 7:49 AM CDT | River Flood Warning | SGF | Jasper | 66 hr |
| Jul 30, 12:43 PM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper, Lawrence | 22 hr |
| Jul 30, 3:23 PM CDT | Dense Fog Advisory | SGF | Barton, Camden, Cedar, Christian, Dade, Dallas and 22 more | 17 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.